# SDR CALA2022022800513

- Difficulty date: February 26, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 77,447 hours, 9,045 cycles
- System (JASC): 3300 · Lighting System
- Part: Charger
- Part number: D71702030
- Part serial: 42841
- Condition: None
- Location: Door 4l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LT BATTARY PACK M33409 CHARGER FAILED TRANSFER REF. NON-ROUTINE HX NRC WO.614558 AND ORIGINATED BY EMP NO. V926996 EMER LT BATT PACK M33409 CHARGER REPLACED AND INSTALLATION TEST CARRIED OUT NORMAL IAW AMM 33-51-06. WORK ACCOMPLISHED BY MECHANIC V926996 INSPECTED BY V924743
